A Topological Notion of Boundedness.

Panayotis Lambrinos

Manuscripta mathematica (1973)

  • Volume: 10, page 289-296
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lambrinos, Panayotis. "A Topological Notion of Boundedness.." Manuscripta mathematica 10 (1973): 289-296. <http://eudml.org/doc/154190>.

author = {Lambrinos, Panayotis},
journal = {Manuscripta mathematica},
pages = {289-296},
title = {A Topological Notion of Boundedness.},
url = {http://eudml.org/doc/154190},
volume = {10},
year = {1973},

AU - Lambrinos, Panayotis
TI - A Topological Notion of Boundedness.
JO - Manuscripta mathematica
PY - 1973
VL - 10
SP - 289
EP - 296
UR - http://eudml.org/doc/154190
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.